Skip to Content

What will help my nausea from etopside?

Responses (2)

kaismama 26 Jan 2013

Zofran or phenergan would help.

PoisonAlice 26 Jan 2013

I get occasional nausea from one of my medications (sometimes to the point that I vomit) and Phenergan (promethazine) works great for it, whereas nothing that I tried OTC ever worked, or even came close to working. Some of them even made my nausea worse. Ask your doctor for a prescription for Phenergan. There's also Zofran, but I believe Phenergan (in its generic form promethazine) is cheaper than Zofran. My doctor called a prescription for promethazine into my pharmacy after I called his office and talked to his nurse and explained my medication was making me nauseous. I don't know how your doctor is, but perhaps he'll call a prescription into your pharmacy for you if you call and leave him a message that your medication is making you nauseous, without having to go through the trouble of making and going to an appointment just to get a script for nausea. I would try calling his office on Monday.

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions